The Glowinski–Le Tallec splitting method revisited in the framework of equilibrium problems in Hilbert spaces

Phan Tu Vuong, Jean Jacques Strodiot

Résultats de recherche: Contribution à un journal/une revueArticle

Résumé

In this paper, we introduce a new approach for solving equilibrium problems in Hilbert spaces. First, we transform the equilibrium problem into the problem of finding a zero of a sum of two maximal monotone operators. Then, we solve the resulting problem using the Glowinski–Le Tallec splitting method and we obtain a linear rate of convergence depending on two parameters. In particular, we enlarge significantly the range of these parameters given rise to the convergence. We prove that the sequence generated by the new method converges to a global solution of the considered equilibrium problem. Finally, numerical tests are displayed to show the efficiency of the new approach.

langue originaleAnglais
Pages (de - à)477–495
Nombre de pages19
journalJournal of Global Optimization
Volume70
Numéro de publication2
Les DOIs
étatPublié - 9 oct. 2017

Empreinte digitale

Splitting Method
Hilbert spaces
Equilibrium Problem
Hilbert space
Maximal Monotone Operator
Global Solution
Two Parameters
Rate of Convergence
Transform
Converge
Zero
Range of data
Framework
Equilibrium problem

Citer ceci

@article{f29760f9d8d4499d847c248e2dfef17f,
title = "The Glowinski–Le Tallec splitting method revisited in the framework of equilibrium problems in Hilbert spaces",
abstract = "In this paper, we introduce a new approach for solving equilibrium problems in Hilbert spaces. First, we transform the equilibrium problem into the problem of finding a zero of a sum of two maximal monotone operators. Then, we solve the resulting problem using the Glowinski–Le Tallec splitting method and we obtain a linear rate of convergence depending on two parameters. In particular, we enlarge significantly the range of these parameters given rise to the convergence. We prove that the sequence generated by the new method converges to a global solution of the considered equilibrium problem. Finally, numerical tests are displayed to show the efficiency of the new approach.",
keywords = "Equilibrium problem, Global convergence, Glowinski–Le Tallec splitting method, Maximal monotone operator, Nash equilibrium",
author = "Vuong, {Phan Tu} and Strodiot, {Jean Jacques}",
year = "2017",
month = "10",
day = "9",
doi = "10.1007/s10898-017-0575-0",
language = "English",
volume = "70",
pages = "477–495",
journal = "Journal of Global Optimization",
issn = "0925-5001",
publisher = "Springer Netherlands",
number = "2",

}

The Glowinski–Le Tallec splitting method revisited in the framework of equilibrium problems in Hilbert spaces. / Vuong, Phan Tu; Strodiot, Jean Jacques.

Dans: Journal of Global Optimization, Vol 70, Numéro 2, 09.10.2017, p. 477–495.

Résultats de recherche: Contribution à un journal/une revueArticle

TY - JOUR

T1 - The Glowinski–Le Tallec splitting method revisited in the framework of equilibrium problems in Hilbert spaces

AU - Vuong, Phan Tu

AU - Strodiot, Jean Jacques

PY - 2017/10/9

Y1 - 2017/10/9

N2 - In this paper, we introduce a new approach for solving equilibrium problems in Hilbert spaces. First, we transform the equilibrium problem into the problem of finding a zero of a sum of two maximal monotone operators. Then, we solve the resulting problem using the Glowinski–Le Tallec splitting method and we obtain a linear rate of convergence depending on two parameters. In particular, we enlarge significantly the range of these parameters given rise to the convergence. We prove that the sequence generated by the new method converges to a global solution of the considered equilibrium problem. Finally, numerical tests are displayed to show the efficiency of the new approach.

AB - In this paper, we introduce a new approach for solving equilibrium problems in Hilbert spaces. First, we transform the equilibrium problem into the problem of finding a zero of a sum of two maximal monotone operators. Then, we solve the resulting problem using the Glowinski–Le Tallec splitting method and we obtain a linear rate of convergence depending on two parameters. In particular, we enlarge significantly the range of these parameters given rise to the convergence. We prove that the sequence generated by the new method converges to a global solution of the considered equilibrium problem. Finally, numerical tests are displayed to show the efficiency of the new approach.

KW - Equilibrium problem

KW - Global convergence

KW - Glowinski–Le Tallec splitting method

KW - Maximal monotone operator

KW - Nash equilibrium

UR - http://www.mendeley.com/research/glowinskile-tallec-splitting-method-revisited-framework-equilibrium-problems-hilbert-spaces

U2 - 10.1007/s10898-017-0575-0

DO - 10.1007/s10898-017-0575-0

M3 - Article

AN - SCOPUS:85030870444

VL - 70

SP - 477

EP - 495

JO - Journal of Global Optimization

JF - Journal of Global Optimization

SN - 0925-5001

IS - 2

ER -